# SDR DLM88951218

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH BY 1 INCH DENT IN NOSE COWL AT 1200 POS.  REPAIRED INSP PER SRM 54-04 FIG 9.  FOUND AT LETTER CHECK.
